# SDR 01FDEA00086

- Difficulty date: February 7, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, MAIN CARGO DOOR LATCH CAM SUPPORT FITTING AT FS 487.1 FOUND CRACKED.  *S/D*  REMOVED AND REPLACED FITTING PER IAW FEDEX EO 7-5230-7-2323F PART 2.
